# SDR SWAA2022020991344

- Difficulty date: February 7, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 39,068 hours, 18,585 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.LT WING UPPER T/E PANEL AFT OF #1 PYLON HORIZ. SEAL RETAINER IS CRACKED. / REMOVED & REPLACED LT WING UPPER T/E PANEL AFT OF #1 PYLON HORIZ. SEAL RETAINER IAW SOPM 20-50-01; SRM 51-40-02-0G-0 PARA 4. FIG 8 & IPC 57-50-00-25. 55920U 12FEB18
